# SDR DL757960736

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279108
- Condition: Damaged
- Location: L1/R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 EMERGENCY EXIT IDENTIFIER LAMP ASSEMBLIES DAMAGED.  REPLACED SAME, CHECKS NORMAL.
